# SDR DALA1234190690

- Difficulty date: May 4, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 41,394 hours, 18,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S24-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME DENTED AT BS 1400 S24-26L, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07 REPAIR PG 201 FIG 201 STEP 10,11.
